Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the freeness of abelian groups: A generalization of Pontryagin's theorem

Author: Paul Hill
Journal: Bull. Amer. Math. Soc. 76 (1970), 1118-1120
MSC (1970): Primary 2030; Secondary 2051
MathSciNet review: 0263919
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Fuchs, Abelian groups, International Series of Monographs on Pure and Applied Mathematics, Pergamon Press, New York-Oxford-London-Paris, 1960. MR 0111783 (22 #2644)
  • 2. Paul Hill, Primary groups whose subgroups of smaller cardinality are direct sums of cyclic groups, Pacific J. Math. 42 (1972), 63–67. MR 0315018 (47 #3567)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2030, 2051

Retrieve articles in all journals with MSC (1970): 2030, 2051

Additional Information

PII: S 0002-9904(1970)12586-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia